# SDR FDEA201311032673

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 32,431 hours, 16,045 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: E0053R08B3ASNFE
- Condition: Corroded
- Location: Zone 700
- Component: Wire Harness
- Component part number: D222970101
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O PASSING 6000' PITOT HEAT STDBY SYSTEM FAILED. PITCH TRIM NR 2 TRIPPED OFF, ATS LEVER 1, TRIPPED OFF, NR 2 FLIGHT DIRECTOR FAILED;  MAINTENANCE; CL; & CR LIGHTS ON TRIP STARTED FLASHING.  MTP FAULT REPORTED NOSE GEAR RELAY - FAC NR 2, NOSE GEAR RELAY- TCC NR 1, & NOSE GEAR RELAY FAIL.  BITE PDPU 54GB FOUND FAULT CODE NR 12 THIS IS AT  CONFIG OF 82GB C/P DISCONNECTED AS WRI 32-30/7468, EA 6-3230-T0303719, PT1 IS COMPLIED AT CANMX.  RECONNECTED BACK 82GB C/P CARRIED OUT BITE AT PDPU ALL NO FAULT FOUND IAW TSM 32-61-00. WIRING CONN CHECK & SHORT TO GROUND CHECK FROM 82GB  PROX DET NLG TO 54GB PROX DET UNIT IAW WDM 32-62-08.  ALL NO FAULT FOUND, REF TO TSM 32-61-00, PAGE 107 AT "ATA 22 ITEM NR 4" HIGHLIGHTED THE POSSIBLE CAUSES  OF PITCH TRIM 2 DISENGAGES, AP2 TRIPS AND A/THR1, TRIPS IS RELAY 96GB, PROXIMITY DETECTORS 82GB, &  PDU CHANNEL 12.  IN PROCESS OF 54GB PDU ASSY AND  96GB RELAY REPLACEMENT.  RELAY 96GB R & I IAW ESPM.  54GB PDPU R & I  AND BITE OK IAW AMM 32-31-71-04.   RELAY 96GB AND PDPU 54GB REPLACED. CONNECTOR PLUG OF 82GBA OR NHA WIRELOOM TO BE REPLACED.  RELAY 96GB R & I IAW ESPM. 54GB PDPU R & I  AND BITE OK IAW AMM 32-31-71-04.  R & R LOOM ASSY (82GB C/P INCLUDED) R & R RELAY 96GB.  R & R PROX DET UNIT 54GB.   EA6-3230-T0303719 PT2 IS COMPLIED.  JACK UP ACFT AND PERFORMED GEAR NORMAL RETRACTION AND EXTENSION TEST WITH SYS 1 AND SYS 2.  TEST SATISFACTORY.
